# SDR SWAA2015020336284

- Difficulty date: January 23, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 35,932 hours, 20,931 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1000
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STAB SURFACE FROM STAB STATION 95.90 APPROX 2.5 INCHES FROM THE AFT SPAR CRACKED.  REPAIRED STABILIZER IAW SRM.
